MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
During ivtm therapy utilizing the thermogard console (sn (b)(6), quattro catheter (lot #217027), and the start-up kit (suk) (lot #219591), an air trap alarm was triggered.A saline leak was suspected due to a noticeable decrease in saline volume in the bag.Per the instructions for use (ifu), the catheter was checked for leakage.Subsequently, the console displayed a mid:13 (bg adc) error message.In response, a new suk was installed on a different console, and the catheter was replaced; the temperature management therapy was resumed.No patient injury or adverse effects were reported.
 
Additional Manufacturer Narrative
The customer's complaint that the thermogard console (sn (b)(6) displayed an air trap alarm was confirmed during the functional testing.The root cause of the error message was a failed air trap sensor block due to a leaking start-up kit (suk).The reported secondary complaint that the console displayed a mid:13 (bg adc) error was not confirmed during the functional testing.The reported error was not reproduced during the testing.The event log was not downloaded for review.The thermogard console failed the initial functional test because the liquid level in the air trap could not be properly detected.The air trap sensor block needs to be replaced to address the error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the thermogard xp ivtm system with sn (b)(6).

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key25574756
Report Number3010617000-2026-00377
Device Sequence Number9065086
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown